# SDR FDEA202504090584

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,921 hours, 20,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D31023101
- Part serial: 0656RPA
- Condition: Out Of Alignment
- Location: Zone 800
- Part time: 1,560 hours, 705 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHILE ATTEMPTING TO DISARM L1, RAMP PERSONNEL WAS ATTEMPTING TO OPEN L1 DOOR BEFORE THE SLIDE WAS  ABLE TO BE DISARMED. MECHANICAL DISARM FEATURE WAS UNABLE TO MOVE TO DISARM POSITION, SLIDE FELL OUT  OF DOOR WITH NO (INTENDED) DEPLOYMENT.    RELEASED FOR SERVICE PER MEL : 52--XX-XX-XX  CAT : C EXP  19A"MEL 52- : CREW ENTRY DOOR ESCAPE SLIDE L1 -  REMOVED."   INSTALLED NEW ESCAPE SLIDE ON L1 DOOR.  REF ABOVE.
